MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS, BC; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS, BC; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPL DELIVERY SYS,DISTAL BICEPS, BC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, without the device being returned or any photos provided, the reported event is not confirmed.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or prying/leveraging during use.
 
Event or Problem Description
It was reported during a distal biceps repair procedure, the tendon measured as a 7 and the surgeon drilled per technique to an 8.The surgeon was using ar-2260bc (lot: 11903191).Upon inserting the screw, the screw threads were crushing and the screw would not come off the driver.A second ar-2260bc from the same lot was opened for the screw, and the same issue occurred.The rep reported the product did not break into discrete pieces and remained intact.The case was completed by not using the screw.The surgeon took the suture and passed it back through the tendon and tied down to complete the repair.The rep reported this is an acceptable method of fixation and the repair was completed.Bone was very hard.

Brand Name
IMPL DELIVERY SYS,DISTAL BICEPS, BC
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19487492
Report Number1220246-2024-05120
Device Sequence Number7107468
Product Code MAI
UDI-Device Identifier00888867204645
UDI-Public00888867204645
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K062747
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL DELIVERY SYS,DISTAL BICEPS, BC
Device Catalogue NumberAR-2260BC
Device Lot Number11903191
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown